# SDR R61A201610100579

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 8,174 hours, 5,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THREE EMERGENCY LIGHTS  IN THE FORWARD CABIN WERE DAMAGED.   MAINTENANCE REMOVED AND REPLACED IAW AMM AND OPS CHECKED GOOD.
